Some theorems of Phragmén–Lindelöf type for solutions of semilinear parabolic inequalities
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a21,
author = {M. Kh. Khallaev},
title = {Some theorems of {Phragm\'en{\textendash}Lindel\"of} type for solutions of semilinear parabolic inequalities},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a21/}
}
M. Kh. Khallaev. Some theorems of Phragmén–Lindelöf type for solutions of semilinear parabolic inequalities. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a21/